# SDR AALA202504140391

- Difficulty date: March 3, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 77,480 hours, 29,970 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING, AFT LUG AFT FACE AT WEB LOWER CORNER, CRACKED BETWEEN FR 42 AND FR 43 AT S41L. REPLACED HINGE FITTING PER EA 362717.
